# SDR AALA202508047339

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 37,806 hours, 15,810 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED AN INTERMITANT FIRE BELL BUT WAS NOT SURE WHICH SYSTEM. MAINTENANCE PERFORMED FIRE LOOP SYSTEM TEST PER AMM 26-12-00 WITH NO FAULTS DETECTED.
